# SDR 98ZZZX2107

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 6720 · Tail Rotor Control System
- Part: Push Rod
- Part number: 500N72301
- Condition: Damaged
- Location: Thruster
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PRIOR TO INSTALLATION, GREASE SEALS ON ROD END WERE FOUND TO HAVE DENTS AND DEFORMED FROM FACTORY BUILD-UP.
